# SDR AALA201812129001

- Difficulty date: December 11, 2018
- Submitted: December 12, 2018
- Operation: Air carrier
- Aircraft: N281AY
- Make and model: Airbus A330-243
- Aircraft serial: 1041
- Aircraft time: 38,268 hours, 5,622 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1L DOOR DAMPER CHARGE LOW. MAINTENANCE ACCOMPLISHED AMM 52-10-00 CHARGING OF THE DOOR DAMPER AND PERFORMED SATISFACTORY OPERATIONAL CHECKS OF EMERGENCY OPERATION CYLINDER.
